It is hard to say if there is anything wrong other than the stinging pain. I get \minor pulses of pain all the time and docs say it is just some nerve issue.
Other than the stinging. all of your other symptoms are kind of vague, so you might be just associating them with the stinging by trying to make sense of it. Not that I can tell if these other complaints represent anything real or not, however they may be unrelated. For instance, many people complain of being tired yet the reason is lack of sleep, so perhaps the best step forward for you may be to consider the other complaints could be unrelated to each other and try to examine each one to determine if it truly exists then see if there is something you can do to resolve that problem. In the case of tiredness, you could examine your sleep patterns and read a book about sleep disorders to see if you can fix it.
Hi there. Sorry to hear you haven't been feeling well. The first problem is your tagline of constant ER visits. I know when you are in pain the ER seems the likely place to go. I would never discourage someone from going to the ER if they feel they have an emergent issue. The problem is that ER doctors, by trade, are there to stabilize patients and either admit them to the hospital or discharge them to their primary healthcare provider. My best advice is to find a healthcare provider that will listen to your symptoms, do a workup, and can follow your care. Unfortunately you will not get that from an ER.
My other concern for you is long term use of Xanax. Because of the challenges that can develop using Xanax in the long-term, it is often recommended that people not take this drug regularly for longer than a month. However, many sources are even more conservative, recommending that the drug not be used regularly for more than 2-4 weeks. The reason for this is connected with many of the side effects: Dementia, including Alzheimer’s disease; an increased risk of stroke; heart damage and arrhythmia, and hypoxia.
A primary care doctor could follow your symptoms. You mention heart palpitations, which could actually be a side effect of the medication you are currently taking. It would be best to have an EKG and labs drawn. Your doctor could consider a beta blocker if that is an ongoing issue. But your best bet is being followed by a primary care provider or internal medicine doctor. I wish you all the best.
I agree, the ER is not equipped or capable of providing ongoing medical care and follow ups. They are for sudden medical emergencies, and are meant to stabilize, admit or refer you to follow up with your primary care doctor.
You need an internist or General practitioner who can refer you to the correct doctor specialties if necessary, order any tests and follow up with results.
Anxiety can produce a lot of your symptoms, as well as side effects from some medications can cause some as well.